# SDR MALA020497

- Difficulty date: August 19, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 9,407 hours, 10,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, FRAME AND ANGLE AT STA 258 HAS CORROSION.  MAINTENANCE REMOVED CORROSION ON FRAME IAW SRM 51-70-40.  REMOVED AND REPLACED ANGLE IAW SRM CHAP 51.
